# SDR AALA990939

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 2-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 20-24 A/B INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT SEAT 21 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
